Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 1679625, 11 pages
https://doi.org/10.1155/2018/1679625
Research Article

Equations with Peakon Solutions in the Negative Order Camassa-Holm Hierarchy

School of Mathematical Sciences, Tongji University, Shanghai 200092, China

Correspondence should be addressed to Fengfeng Dong; nc.ude.ijgnot@4943341

Received 26 December 2017; Accepted 1 February 2018; Published 28 February 2018

Academic Editor: Andrei D. Mironov

Copyright © 2018 Fengfeng Dong and Lingjun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. Camassa, D. D. Holm, and J. M. Hyman, “A new integrable shallow water equation,” Advances in Applied Mechanics, vol. 31, pp. 1–33, 1994. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Beals, D. H. Sattinger, and J. Szmigielski, “Multipeakons and the classical moment problem,” Advances in Mathematics, vol. 154, no. 2, pp. 229–257, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. O. Ragnisco and M. Bruschi, “r-matrix and Toda Lattice,” Physica A. Statistical and Theoretical Physics, vol. 228, no. 1-4, pp. 150–159, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. S. Alber, R. Camassa, D. D. Holm, and J. E. Marsden, “The geometry of peaked solitons and billiard solutions of a class of integrable {PDE}s,” Letters in Mathematical Physics, vol. 32, no. 2, pp. 137–151, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. S. Alber, R. Camassa, Y. N. Fedorov, D. D. Holm, and J. E. Marsden, “The complex geometry of weak piecewise smooth solutions of integrable nonlinear {PDE}'s of shallow water and Dym type,” Communications in Mathematical Physics, vol. 221, no. 1, pp. 197–227, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Chang, X. Chen, and X. Hu, “A generalized nonisospectral Camassa-Holm equation and its multipeakon solutions,” Advances in Mathematics, vol. 263, pp. 154–177, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Eckhardt, A. Kostenko, and G. Teschl, The Camassa-Holm Equation and The String Density Problem.
  11. H. Holden and X. Raynaud, “A convergent numerical scheme for the Camassa-Holm equation based on multipeakons,” Discrete and Continuous Dynamical Systems - Series A, vol. 14, no. 3, pp. 505–523, 2012. View at Google Scholar
  12. Z. Qiao, “The Camassa-Holm hierarchy, related N-dimensional integrable systems and algebro-geometric solution on a symplectic submanifold,” Communications in Mathematical Physics, vol. 239, no. 1-2, pp. 309–341, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Bressan and A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Archive for Rational Mechanics and Analysis, vol. 183, no. 2, pp. 215–239, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Holden and X. Raynaud, “Global conservative solutions of the Camassa-Holm equation---a Lagrangian point of view,” Communications in Partial Differential Equations, vol. 32, no. 10-12, pp. 1511–1549, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Raynaud, “Global Conservative Solutions of the CamassaHolm Equationâ A Lagrangian Point of View,” Archive for Rational Mechanics and Analysis, vol. 2, pp. 215–239, 2007. View at Google Scholar
  16. A. Degasperis, D. D. Holm, and A. N. W. Hone, “A new integrable equation with peakon solutions,” Theoretical and Mathematical Physics, vol. 133, no. 2, pp. 1463–1474, 2002. View at Publisher · View at Google Scholar · View at Scopus
  17. X. Geng and B. Xue, “An extension of integrable peakon equations with cubic nonlinearity,” Nonlinearity, vol. 22, no. 8, pp. 1847–1856, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. N. W. Hone and J. P. Wang, “Integrable peakon equations with cubic nonlinearity,” Journal of Physics A: Mathematical and Theoretical, vol. 41, no. 37, Article ID 372002, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. Z. Qiao, “A new integrable equation with cuspons and W/M-shape-peaks solitons,” Journal of Mathematical Physics, vol. 47, no. 11, 112701, 9 pages, 2006. View at Google Scholar · View at MathSciNet
  20. Z. Qiao, B. Xia, and J. Li, “Integrable system with peakon, weak kink, and kink-peakon interactional solutions,” Frontiers of Mathematics in China, vol. 8, no. 5, pp. 1185–1196, 2013. View at Google Scholar
  21. E. Recio and S. C. Anco, A general family of multi-peakon equations.
  22. X. Chang and J. Szmigielski, “Lax integrability and the peakon problem for the modified camassa–holm equation,” Communications in Mathematical Physics, pp. 1–47, 2018. View at Publisher · View at Google Scholar
  23. G. Gui, Y. Liu, P. J. Olver, and C. Qu, “Wave-breaking and peakons for a modified Camassa-Holm equation,” Communications in Mathematical Physics, vol. 319, no. 3, pp. 731–759, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. N. Hone, H. Lundmark, and J. Szmigielski, “Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa-Holm type equation,” Dynamics of Partial Differential Equations, vol. 6, no. 3, pp. 253–289, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. M. Kardell, Contributions to the theory of peaked solitons [PhD thesis], Linköping University Electronic Press, 2016.
  26. H. Lundmark and J. Szmigielski, “Degasperis-Procesi peakons and the discrete cubic string,” International Mathematics Research Papers, vol. 2005, pp. 53–116, 2005. View at Publisher · View at Google Scholar · View at Scopus
  27. H. Lundmark, “Formation and dynamics of shock waves in the Degasperis-Procesi equation,” Journal of Nonlinear Science, vol. 17, no. 3, pp. 169–198, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. H. Lundmark and J. Szmigielski, “An inverse spectral problem related to the Geng-Xue two-component peakon equation,” Memoirs of the American Mathematical Society, vol. 244, no. 1155, pp. 1–102, 2016. View at Publisher · View at Google Scholar · View at Scopus
  29. J. Szmigielski and L. Zhou, “Peakon-antipeakon interactions in the Degasperis-Procesi equation,” in Algebraic and geometric aspects of integrable systems and random matrices, vol. 593 of Contemp. Math., pp. 83–107, Amer. Math. Soc., Providence, RI, 2013. View at Google Scholar · View at MathSciNet
  30. J. Szmigielski and L. Zhou, “Colliding peakons and the formation of shocks in the Degasperis-Procesi equation,” Proceedings of the Royal Society A Mathematical, Physical and Engineering Sciences, vol. 469, no. 2158, Article ID 20130379, 2013. View at Publisher · View at Google Scholar · View at Scopus
  31. A. Constantin and W. A. Strauss, “Stability of peakons,” Communications on Pure and Applied Mathematics, vol. 53, no. 5, pp. 603–610, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J. Lenells, “A variational approach to the stability of periodic peakons,” Journal of Nonlinear Mathematical Physics, vol. 11, no. 2, pp. 151–163, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. Z. Lin and Y. Liu, “Stability of peakons for the Degasperis-Procesi equation,” Communications on Pure and Applied Mathematics, vol. 62, no. 1, pp. 125–146, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  34. K. Colville, D. Gomez, and J. Szmigielski, “On isospectral deformations of an inhomogeneous string,” Communications in Mathematical Physics, vol. 348, no. 3, pp. 771–802, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. A. Z. Gorski and J. Szmigielski, Isospectral flows for the inhomogeneous string density problem., arXiv, 1710.01149v1 [math-ph],.
  36. F. R. Gantmacher and M. G. Krein, Oscillation Matrices and Kernels and Small Vibrations of Mechanical Systems, AMS Chelsea Publishing, Providence, Russia, 2002.